# SDR HNAA2025081200542

- Difficulty date: July 6, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SILL #5 HAS CORROSION ALONG THE ENTIRE LENGTH.  PERFORMED HFEC INSPECTION IAW EASI NDTM SECTION 4-01, NO RELEVANT INDICATIONS NOTED. PERFORMED UT THICKNESS INSPECTION IAW EASI NDTM SECTION 4-02, THICKNESS MARKED FOR EVALUATION.- .043" TO .049". EASI S/N 8958 AND EASI S/N 8389 USED. COMPLETED REMOVAL OF CORROSION ON LH CABIN FLOOR SILL #5 IAW EMB 145 SRM 51-10-03. FURTHER INVESTIGATION AFTER NDT SHOWS FLOOR SILL TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 53-23-10AD.
